# SDR UALA2011040601663

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 40,608 hours, 16,324 cycles
- Engine: Iae V2522A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18626502
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VESTS MISSING AT SEATS 11D, 19D & 22C. REPLACED MISSING LIFE VESTS AT SEATS 11D, 19D & 22C.
